I got a sinus infection 4 weeks ago, I was afraid it would go into my chest so I went to the doctor, they put me on Methylprednisolone 4mg tablets and Avelox along with tussinex. I have a history of IBS and Diverticulitis and Shingles when my immune system is compromised. I hadnt suffered any symptoms for a long time. The medication did not work and i had a bad reaction to the tussinex and disscontinued it. i went to another doctor who put me on Metronidazole 500mg, Nexium 40mg and Famciclovir, due to the fact shingles returned and my belly hurts now just below my breastbone. Im comvinced the medication did all this. The Sinus infection is beginning to clear, but I still have a cough, soar throat and now belly pain. I was wondering, I have chosen to quit all this medication because of the other things it is causing like the belly pain. Will my stomach repair itself or am I in for a roller coaster ride? The doc also wanted me to go for a ct scan and I couldnt bare the white chalky junk with my belly hurting. What can I do Now?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.